# SDR DXTA2023090694720

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N795QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20641
- Aircraft time: 7,402 hours, 4,356 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00764
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEPARTED, SHUT DOWN APU, TURNED OFF BLEEDS, THEN SMOKE APPEARED IN THE COCKPIT. ALSO SMELL OF BURNT OIL. RETURNED FOR LANDING.  REMOVED FAILED ACM PN:3471A020000 SN 00734 AND INSTALLED CUSTOMER SUPPLIED MODIFIED ACM PN: 3471A020000 SN: 00430. PERFORMED  SATISFACTORY OPS/LEAK CHECKS WITH NO DEFECTS NOTED. REF BD-100 AMM 24-52-13
